Repositorio de producción científica de la Universidad de Sevilla

On the strong solutions of the primitive equations in 2D domains

 

Advanced Search
 
Opened Access On the strong solutions of the primitive equations in 2D domains
Cites

Show item statistics
Icon
Export to
Author: Guillén González, Francisco Manuel
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2002-09
Published in: Nonlinear Analysis: Theory, Methods & Applications, 50(5), 621-646
Document type: Article
Cite: Guillén González, F.M. y Rodríguez Bellido, M.Á. (2002). On the strong solutions of the primitive equations in 2D domains. Nonlinear Analysis: Theory, 50 (5), 621-646.
Size: 500.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/40303

DOI: 10.1016/S0362-546X(01)00773-8

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)